# SDR UPS08853228

- Difficulty date: July 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 781 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN, DOUBLE DRILLED HOLE IN BELTFRAME STA 781 L15R.  FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-8, 53-2-0 FIG 1B.
